# SDR DL72S952502

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT AFT CHORD ANGLE 19 INCHES FROM I/B END.  REMOVED AND REPLACED DOUBLER PER MM 57-52-0, NR 3 MIDFLAP AT HMV, SHOP VISIT.
